Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 321, NWS Jackson, MS

June 25, 2020Claiborne County, Copiah County, Simpson County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 25, 2020, 4:21 PM CDT for Claiborne County, Copiah County, Simpson County, Mississippi. It was in force for 69 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2020, 4:21 PM CDT (21:21 UTC)
Expired
Jun 25, 2020, 5:30 PM CDT
In force
69 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Claiborne County, MS, Copiah County, MS, Simpson County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 82 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 5:00 PM CDTTSTM WND DMG1 Nnw Crystal Springs, MSA COUPLE OF TREES WERE BLOWN DOWN 1 MILE NORTH OF CRYSTAL SPRINGS ALONG INTERSTATE 55. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.4 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2020-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 552 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2020-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
552 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
787 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

800 
WUUS54 KJAN 252121
SVRJAN
MSC021-029-127-252230-
/O.NEW.KJAN.SV.W.0321.200625T2121Z-200625T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
421 PM CDT Thu Jun 25 2020

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Claiborne County in southwestern Mississippi...
  Simpson County in central Mississippi...
  Copiah County in central Mississippi...

* Until 530 PM CDT.

* At 421 PM CDT, severe thunderstorms were located along a line
  extending from near Church Hill to near Caseyville to near East
  Lincoln to near Salem, moving northeast at 40 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Severe thunderstorms will be near...
  Allen around 425 PM CDT.
  Alcorn, Glancy and Martinsville around 440 PM CDT.
  Hazlehurst around 450 PM CDT.
  Port Gibson, Gallman and Pattison around 455 PM CDT.
  Crystal Springs and Rockport around 500 PM CDT.
  Hermanville and Hopewell around 505 PM CDT.
  Union and Shivers around 510 PM CDT.
  Pinola and Rocky Springs around 515 PM CDT.

Other locations impacted by these severe thunderstorms include D'Lo,
Beauregard, Braxton and Georgetown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3197 9118 3201 9108 3205 9116 3208 9115
      3205 9108 3211 9103 3208 9092 3213 9091
      3215 9077 3222 9073 3205 9072 3205 8966
      3178 8965 3176 9013 3169 9038 3170 9073
      3178 9074 3178 9084 3183 9084 3187 9123
TIME...MOT...LOC 2121Z 215DEG 34KT 3169 9119 3167 9059 3146 9033 3125
9015

HAIL...<.75IN
WIND...70MPH
 
$$

19
2 follow-up statements
927 
WWUS54 KJAN 252154
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
454 PM CDT Thu Jun 25 2020

MSC021-029-127-252230-
/O.CON.KJAN.SV.W.0321.000000T0000Z-200625T2230Z/
Claiborne MS-Simpson MS-Copiah MS-
454 PM CDT Thu Jun 25 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR CLAIBORNE...SIMPSON AND COPIAH COUNTIES...

At 454 PM CDT, severe thunderstorms were located along a line
extending from near Hermanville to near Harrisville to Mendenhall to
near Mount Olive, moving northeast at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Magee, Mendenhall, Martinville, Harrisville and Sanatorium around 
  500 PM CDT.

Other locations impacted by these severe thunderstorms include D'Lo,
Beauregard, Braxton and Georgetown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3209 9098 3209 9097 3208 9092 3213 9091
      3215 9077 3222 9073 3205 9072 3205 8966
      3178 8965 3176 9013 3169 9038 3170 9073
      3178 9074 3178 9084 3183 9084 3187 9112
TIME...MOT...LOC 2154Z 220DEG 53KT 3202 9088 3201 9014 3195 8985 3179
8968

HAIL...<.75IN
WIND...60MPH
 
$$

19
659 
WWUS54 KJAN 252223
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
523 PM CDT Thu Jun 25 2020

MSC021-029-127-252233-
/O.EXP.KJAN.SV.W.0321.000000T0000Z-200625T2230Z/
Claiborne MS-Simpson MS-Copiah MS-
523 PM CDT Thu Jun 25 2020

...THE SEVERE THUNDERSTORM WARNING FOR CLAIBORNE...SIMPSON AND COPIAH
COUNTIES WILL EXPIRE AT 530 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However, gusty 
winds are still possible with these thunderstorms.

LAT...LON 3209 9098 3209 9097 3208 9092 3213 9091
      3215 9077 3222 9073 3205 9072 3205 8966
      3178 8965 3176 9013 3169 9038 3170 9073
      3178 9074 3178 9084 3183 9084 3187 9112
TIME...MOT...LOC 2223Z 215DEG 34KT 3223 9071 3222 8996 3216 8967 3200
8950

$$

19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:04 PM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jun 25, 3:04 PM CDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
304 PM CDT Thu Jun 25 2020

.DISCUSSION...
Late afternoon through Friday: as we go through the remainder of the
afternoon and early evening, considerable coverage of showers and
storms will continue with strong low level flow help to organize a
couple of arcing lines of storms. There is one line moving into
northeast Louisiana and west Central MS, and this should continue to
affect northern portions of the ArkLaMiss region while a stronger
convective line moves into southern portions of the forecast area
over the next few hours. Overall, the cloud cover helped to limit
low level destabilization today, but there was more significant
heating in the Pine Belt region where low level lapse rates are
steepest and more supportive stronger downdrafts - so will maintain
a marginal risk for damaging wind gusts along/s of the Highway 84
corridor, especially given the unseasonably strong low level flow.

Storms should diminish quickly this evening with loss of heating,
and a pattern transition will begin to take shape in the next 24
hrs. The strong eastern CONUS trough responsible for the recent
active weather pattern is forecast to lift out and leave behind a
general weakness in the subtropical ridge over the ArkLaTex region
while heights build over the Lower MS Valley region. This should
result in greater anticyclonic flow, and less convective
precipitation coverage that is mostly focused on western/northern
portions of the forecast area Friday afternoon. /EC/

Friday night through Wednesday: Persistent mid level troughiness
in a light flow regime will continue through at least the early
part of the weekend with another damp day in store Saturday.
Despite continued low level southerly flow, dewpoints in the 70s
and PWs around 1.75", mid level ridging will ensue Sunday and
begin to limit convective coverage over much of the area. The
exception will likely be in the south where southerly flow will
lead to an active sea breeze that can move well inland. While the
ridge will push east Monday, lighter low level southerly flow will
result in a less active sea breeze, but best convective coverage
will still be over the south.

For the remainder of the period, light north to northwesterly flow
regime with dewpoints in the 70s and PWs around 1.75" will result in
continued scattered diurnal slow-moving convection mainly around
peak heating times.

As the pattern evolves through the long term period, temperatures
will moderate closer to normal for this time of year, being
modulated by localized convection and density of dust aloft./GG/

&&

.AVIATION...
18Z TAF discussion: Considerable coverage of mostly diurnal
SHRA/TSRA activity will continue to be the focus in the TAFs this
afternoon, but it looks like coverage will be more scattered in
nature as we go into Friday and the weekend. Otherwise, given the
very moist airmass, there will be a tendency for low stratus to
develop, especially during the early morning over southern
portions of the forecast area. /EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       70  87  71  86 /  39  22  12  46
Meridian      68  88  71  87 /  37  24   7  36
Vicksburg     72  85  73  86 /  34  24  14  50
Hattiesburg   71  88  71  88 /  34  20  11  38
Natchez       71  85  71  85 /  22  23  13  50
Greenville    71  85  71  86 /  38  26  13  38
Greenwood     71  86  71  87 /  39  30  11  39

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&
Hazardous weather outlook, Jun 25, 2:22 PM CDT, 1 hour 59 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
222 PM CDT Thu Jun 25 2020

ARZ074-075-LAZ007>009-015-016-023>025-MSZ018-019-025>056-059-
261930-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Bolivar-Sunflower-Leflore-
Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-
Washington-Humphreys-Holmes-Attala-Winston-Noxubee-Issaquena-
Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin-
Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson-Smith-Jefferson-
222 PM CDT Thu Jun 25 2020

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, and southwest Mississippi.

.DAY ONE...Tonight and Friday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday night through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

MSZ060>066-072>074-261930-
Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-
Jones-Marion-Lamar-Forrest-
222 PM CDT Thu Jun 25 2020

This hazardous weather outlook is for portions of and south
central Mississippi.

.DAY ONE...Tonight and Friday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...The rest of this afternoon into the evening

There is a marginal risk for a few severe storms containing
damaging wind gusts.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Friday night through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

LAZ026-MSZ057-058-261930-
Concordia-Jasper-Clarke-
222 PM CDT Thu Jun 25 2020

This hazardous weather outlook is for portions of northeast
Louisiana, and east central Mississippi.

.DAY ONE...Tonight and Friday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...The rest of this afternoon into the evening

There is a marginal risk for a few severe storms containing
damaging wind gusts.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Friday night through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Jun 25, 11:20 AM CDT, 5 hours 1 minute before
Special Weather Statement
National Weather Service Jackson MS
1120 AM CDT Thu Jun 25 2020

LAZ023>026-MSZ059-060-251700-
Tensas LA-Concordia LA-Catahoula LA-Franklin LA-Adams MS-
Jefferson MS-
1120 AM CDT Thu Jun 25 2020

...STRONG STORMS WILL AFFECT SOUTHWESTERN TENSAS...CONCORDIA...
CATAHOULA AND SOUTHEASTERN FRANKLIN PARISHES...WESTERN JEFFERSON AND
ADAMS COUNTIES UNTIL NOON CDT...

At 1118 AM CDT, Meteorologists were tracking strong thunderstorms
moving north at 40 mph into the Jonesville to Natchez area.

Winds of up to 40 mph will be possible with these storms.

This strong thunderstorm will be near...
  Natchez and Vidalia around 1135 AM CDT.
  Ferriday and West Ferriday around 1140 AM CDT.
  Clayton and Spokane around 1150 AM CDT.
  Lee Bayou around 1155 AM CDT.
  Waterproof and Helena around 1200 PM CDT.

Other locations impacted by this storm include Harrisonburg, Sicily
Island and Ridgecrest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3193 9200 3193 9191 3195 9190 3200 9143
      3177 9108 3161 9112 3160 9116 3148 9115
      3135 9119 3137 9122 3137 9127 3131 9143
      3132 9147 3129 9147 3128 9149 3133 9201
TIME...MOT...LOC 1618Z 187DEG 35KT 3140 9149

EC
Special weather statement, Jun 25, 11:54 AM CDT, 4 hours 27 minutes before
Special Weather Statement
National Weather Service Jackson MS
1154 AM CDT Thu Jun 25 2020

LAZ015-016-023>025-MSZ047-053-251745-
Tensas LA-Madison LA-Richland LA-Catahoula LA-Franklin LA-Warren MS-
Claiborne MS-
1154 AM CDT Thu Jun 25 2020

...A STRONG THUNDERSTORM WILL AFFECT TENSAS...CENTRAL MADISON...
NORTHWESTERN CATAHOULA...SOUTHWESTERN RICHLAND AND FRANKLIN
PARISHES...SOUTHWESTERN WARREN AND WEST CENTRAL CLAIBORNE COUNTIES
UNTIL 1245 PM CDT...

At 1154 AM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Rosefield to 7 miles east of Lake
Bruin. Movement was northeast at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

Strong thunderstorms will be near...
  Jigger around 1220 PM CDT.
  Liddieville around 1225 PM CDT.
  Winnsboro around 1235 PM CDT.
  Crowville around 1245 PM CDT.

Other locations impacted by these storms include Mound, Gilbert and
Baskin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3193 9190 3197 9190 3197 9189 3203 9190
      3207 9193 3209 9187 3217 9190 3218 9194
      3217 9198 3220 9198 3219 9201 3221 9199
      3223 9201 3225 9199 3228 9201 3239 9198
      3236 9099 3197 9109 3191 9201 3193 9200
TIME...MOT...LOC 1654Z 220DEG 26KT 3194 9197 3200 9113

GRG
Special weather statement, Jun 25, 11:57 AM CDT, 4 hours 24 minutes before
Special Weather Statement
National Weather Service Jackson MS
1157 AM CDT Thu Jun 25 2020

LAZ025-MSZ053-059>061-251745-
Tensas LA-Adams MS-Jefferson MS-Franklin MS-Claiborne MS-
1157 AM CDT Thu Jun 25 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL TENSAS PARISH...
SOUTHERN CLAIBORNE...JEFFERSON...FRANKLIN AND NORTHEASTERN ADAMS
COUNTIES UNTIL 1245 PM CDT...

At 1157 AM CDT, Meteorologists were tracking a strong thunderstorm
near Stanton, or 12 miles east of Natchez, moving northeast at 30
mph.

Wind gusts up to 50 mph will be possible with this storm.

This strong thunderstorm will be near...
  Hamburg around 1200 PM CDT.
  Stampley and Church Hill around 1205 PM CDT.
  Mcnair around 1210 PM CDT.
  Fayette around 1215 PM CDT.
  Lorman and Red Lick around 1230 PM CDT.
  Port Gibson, Pattison and Hermanville around 1245 PM CDT.

Other locations impacted by this storm include Roxie and Meadville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3135 9117 3157 9117 3168 9138 3195 9134
      3198 9072 3136 9075 3134 9114
TIME...MOT...LOC 1657Z 216DEG 27KT 3161 9119

GRG
Special weather statement, Jun 25, 1:34 PM CDT, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Jackson MS
134 PM CDT Thu Jun 25 2020

MSZ047-048-251915-
Warren MS-Hinds MS-
134 PM CDT Thu Jun 25 2020

...A STRONG THUNDERSTORM WILL AFFECT EASTERN WARREN AND WESTERN HINDS
COUNTIES UNTIL 215 PM CDT...

At 133 PM CDT, Meteorologists were tracking a strong thunderstorm
near Utica, or 17 miles southeast of Vicksburg, moving northeast at
25 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

This strong thunderstorm will be near...
  Raymond around 205 PM CDT.
  Bolton around 210 PM CDT.

Other locations impacted by this storm include Learned.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3252 9069 3236 9039 3216 9032 3205 9061
      3205 9065 3215 9073 3222 9073 3219 9077
      3222 9079
TIME...MOT...LOC 1833Z 232DEG 24KT 3217 9064

EC
Special weather statement, Jun 25, 2:22 PM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Jackson MS
222 PM CDT Thu Jun 25 2020

MSZ043-048-049-252000-
Hinds MS-Rankin MS-Madison MS-
222 PM CDT Thu Jun 25 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RANKIN...EAST CENTRAL
HINDS AND SOUTH CENTRAL MADISON COUNTIES UNTIL 300 PM CDT...

At 221 PM CDT, Meteorologists were tracking a strong thunderstorm
over Jackson, moving east at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Richland around 225 PM CDT.
  Pearl and Flowood around 235 PM CDT.
  Ridgeland around 240 PM CDT.
  Madison and Brandon around 245 PM CDT.
  Fannin around 300 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If on or near the Ross Barnett Reservoir, get out of the water and
move indoors or inside a vehicle. Remember, lightning can strike out
to 10 miles from the parent thunderstorm. If you can hear thunder,
you are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3221 9028 3226 9039 3238 9035 3254 8995
      3229 8985
TIME...MOT...LOC 1921Z 251DEG 24KT 3233 9023

19
Special weather statement, Jun 25, 3:01 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Jackson MS
301 PM CDT Thu Jun 25 2020

LAZ026-MSZ060-252045-
Concordia LA-Adams MS-
301 PM CDT Thu Jun 25 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CONCORDIA PARISH IN
NORTHEASTERN LOUISIANA AND ADAMS COUNTIES UNTIL 345 PM CDT...

At 301 PM CDT, Meteorologists were tracking a strong thunderstorm
over Deer Park, or 9 miles east of Monterey, moving northeast at 40
mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Natchez and Vidalia around 320 PM CDT.
  Spokane around 330 PM CDT.
  Stanton around 335 PM CDT.

Other locations impacted by this storm include Ridgecrest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3163 9176 3161 9174 3164 9171 3174 9168
      3173 9165 3176 9159 3172 9155 3175 9154
      3176 9142 3173 9138 3175 9132 3165 9127
      3163 9115 3135 9116 3137 9127 3129 9153
      3143 9173 3146 9173 3147 9179
TIME...MOT...LOC 2001Z 217DEG 35KT 3142 9156

19

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 11:20 AM CDTSpecial Weather StatementJANAdams40 min
Jun 25, 11:57 AM CDTSpecial Weather StatementJANFranklin, Jefferson48 min
Jun 25, 1:34 PM CDTSpecial Weather StatementJANHinds41 min
Jun 25, 2:22 PM CDTSpecial Weather StatementJANRankin38 min
Jun 25, 3:01 PM CDTSpecial Weather StatementJANAdams44 min
Jun 25, 3:27 PM CDTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson78 min
Jun 25, 3:34 PM CDTSevere Thunderstorm WarningJANLawrence, Lincoln71 min
Jun 25, 3:46 PM CDTSevere Thunderstorm WarningJANLincoln74 min
Jun 25, 4:27 PM CDTSpecial Weather StatementJANChoctaw, Montgomery, Winston48 min
Jun 25, 4:39 PM CDTSpecial Weather StatementJANJefferson Davis51 min
Jun 25, 4:52 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin, Scott, Smith68 min
Jun 25, 4:54 PM CDTSpecial Weather StatementJANLawrence36 min
Jun 25, 5:01 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lamar, Marion74 min
Jun 25, 5:16 PM CDTSpecial Weather StatementJANLowndes, Noxubee, Oktibbeha59 min
Jun 25, 5:18 PM CDTSevere Thunderstorm WarningJANClay, Lowndes, Noxubee, Oktibbeha, Winston72 min
Jun 25, 5:22 PM CDTSevere Thunderstorm WarningJANJasper, Newton, Scott, Smith68 min
Jun 25, 5:23 PM CDTSevere Thunderstorm WarningJANForrest, Jones67 min
Jun 25, 5:43 PM CDTSevere Thunderstorm WarningJANLeake, Madison62 min
Jun 25, 6:09 PM CDTSevere Thunderstorm WarningJANClarke, Kemper, Lauderdale, Neshoba81 min
Jun 25, 6:29 PM CDTSevere Thunderstorm WarningJANJasper, Newton45 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.